# SDR IPXA2016110310216

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 52,546 hours, 17,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: Out Of Alignment
- Location: Cargo Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR WARNING SYSTEM CARGO DOORS LIGHT ON STEADY EICAS MESSAGE.   ACCOMPLISHED QRH. LT STAYED ON. DIVERTED.  FOUND DOOR CLOSED.  SENSOR S890 AND TARGET GAP .133" WITH DOOR CLOSED,  AND UNLATCHED.   ADDED SHIMS TO SENSOR IAW AMM 52-71-09-822-037 TO BRING CLEARANCE TO .080.
